# SDR DALA2018072504737

- Difficulty date: July 24, 2018
- Submitted: July 29, 2018
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 50,993 hours, 26,868 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM Y1132 LOCATED BETWEEN FR68 TO FR69 AT AFT GALLEY AREA.  REPLACED FLOOR BEAM IAW STR 51-72-11 AND DWG D53472780.
